Solutions self-similaires de l'équation de Schrödinger non-linéaire
Journées équations aux dérivées partielles, (1997), article no. 2, 17 p.
@article{JEDP_1997____A2_0,
     author = {Cazenave, Thierry},
     title = {Solutions self-similaires de l'\'equation de Schr\"odinger non-lin\'eaire},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1997},
     zbl = {01808662},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1997____A2_0}
}
Cazenave, Thierry. Solutions self-similaires de l'équation de Schrödinger non-linéaire. Journées équations aux dérivées partielles,  (1997), article  no. 2, 17 p. http://www.numdam.org/item/JEDP_1997____A2_0/

[1] M. Cannone, A generalization of a theorem by Kato on Navier-Stokes equations, preprint. | Zbl 0897.35061

[2] M. Cannone and F. Planchon, Self-similar solutions for the Navier-Stokes equations in ℝ3, Comm. Partial Differential Equations 21 (1996), 179-193. | MR 97a:35172 | Zbl 0842.35075

[3] T. Cazenave and F. B. Weissler, The Cauchy problem for the critical nonlinear Schrödinger equation in Hs, Nonlinear Anal. T.M.A. 14 (1990), 807-836. | MR 91j:35252 | Zbl 0706.35127

[4] T. Cazenave and F. B. Weissler, The structure of solutions to the pseudo-conformally invariant nonlinear Schrödinger equation, Proc. Royal Soc. Edinburgh Sect. A 117 (1991), 251-273. | MR 92c:35111 | Zbl 0733.35094

[5] T. Cazenave and F. B. Weissler, Rapidly decaying solutions of the nonlinear Schrödinger equation, Comm. Math. Phys. 147 (1992), 75-100. | MR 93d:35150 | Zbl 0763.35085

[6] T. Cazenave and F. B. Weissler, Asymptotically self-similar global solutions of the nonlinear Schrödinger and heat equations, Math. Z., to appear. | Zbl 0916.35109

[7] T. Cazenave and F. B. Weissler, More self-similar solutions of the nonlinear Schrödinger equation, to appear. | Zbl 0990.35121

[8] M. Escobedo and O. Kavian, Asymptotic behavior of positive solutions of a nonlinear heat equation, Houston J. Math. 13 (1987), 39-50. | Zbl 0666.35046

[9] M. Escobedo and O. Kavian, Variational problems related to self-similar solutions of the heat equation, Nonlinear Anal. 11 (1987), 1103-1133. | MR 90a:35128 | Zbl 0639.35038

[10] M. Escobedo, O. Kavian and H. Matano, Large time behavior of solutions of a dissipative semi-linear heat equation, Comm. Partial Differential Equations 20 (1995), 1427-1452. | MR 96f:35074 | Zbl 0838.35015

[11] H. Fujita, On the blowing-up of solutions of the Cauchy problem for ut = Δu + uα+1, J. Fac. Sci. Univ. Tokyo 13 (1966), 109-124. | MR 35 #5761 | Zbl 0163.34002

[12] H. Fujita, On some nonexistence and nonuniqueness theorems for nonlinear parabolic equations, Proc. Symp. Pure Math. 18, Amer. Math. Soc., 1968, 138-161.

[13] H. Fujita and T. Kato, On the Navier-Stokes initial value problem I, Arch. Rat. Mech. Anal. 16 (1964), 269-315. | MR 29 #3774 | Zbl 0126.42301

[14] Y. Giga, Solutions for semilinear parabolic equations in Lp and regularity of weak solutions of the Navier-Stokes system, J. Diff. Eq. 62 (1986), 186-212. | MR 87h:35157 | Zbl 0577.35058

[15] Y. Giga and R.V. Kohn, Asymptotically self-similar blow-up of semilinear heat equations, Comm. Pure Appl. Math. 38 (1985), 297-319. | MR 86k:35065 | Zbl 0585.35051

[16] Y. Giga and R.V. Kohn, Characterizing blow up using similarity variables, Indiana Math. J. 36 (1987), 1-40. | MR 88c:35021 | Zbl 0601.35052

[17] Y. Giga and R.V. Kohn, Nondegeneracy of blowup for semilinear heat equations, Comm. Pure Appl. Math. 62 (1989), 845-885. | MR 90k:35034 | Zbl 0703.35020

[18] Y. Giga and T. Miyakawa, Solutions in Lr of the Navier-Stokes initial value problem, Arch. Rat. Mech. Anal. 89 (1985), 267-281. | MR 86m:35138 | Zbl 0587.35078

[19] Y. Giga and T. Miyakawa, Navier-Stokes flow in ℝ3 with measures as initial vorticity and Morrey spaces, Commun. Partial Differential Equations 14 (1989), 577-618. | MR 90e:35130 | Zbl 0681.35072

[20] J. Ginibre and G. Velo, On a class of nonlinear Schrödinger equations I, II, J. Func. Anal. 32 (1979), 1-71. | MR 82c:35057 | Zbl 0396.35028

[21] A. Haraux and F.B. Weissler, Non uniqueness for a semilinear initial value problem, Indiana Univ. Math. J. 31 (1982), 167-189. | MR 83h:35063 | Zbl 0465.35049

[22] M.A. Herrero and J.J.L. Velázquez, Blow-up behaviour of one-dimensional semilinear parabolic equations, Ann. Inst. Henri Poincaré, Analyse Non-Linéaire 10 (1993), 131-189. | Numdam | MR 94g:35030 | Zbl 0813.35007

[23] M.A. Herrero and J.J.L. Velázquez, Some results on blow up for some semilinear parabolic problems, in Degenerate diffusion (Minneapolis, 1991), IMA Vol. Math. Appl. 47, Springer, New York, 1993, 105-125. | MR 95b:35030 | Zbl 0828.35056

[24] R. Johnson and X. Pan, On an elliptic equation related to the blow-up phenomenon in the non-linear Schrödinger equation, Proc. Royal Soc. Edin. Sect. A 123 (1993), 763-782. | MR 94e:35059 | Zbl 0788.35041

[25] T. Kato, Strong Lp solutions of the Navier-Stokes equation in ℝm, with applications to weak solutions, Math. Z. 187 (1984), 471-480. | MR 86b:35171 | Zbl 0545.35073

[26] T. Kato, Nonlinear Schrödinger equations, in Schrödinger Operators, Lecture Notes in Physics 345, Springer, 1989, 218-263. | MR 91d:35202 | Zbl 0698.35131

[27] T. Kato and H. Fujita, On the nonstationary Navier-Stokes system, Rend. Sem. Mat. Univ. Padova 32 (1962), 243-260. | Numdam | MR 26 #495 | Zbl 0114.05002

[28] O. Kavian, Remarks on the time behaviour of a nonlinear diffusion equation, Ann. Inst. Henri Poincaré, Analyse Non Linéaire 4 (1987), 423-452. | Numdam | MR 89b:35013 | Zbl 0653.35036

[29] O. Kavian and F. B. Weissler, Self-similar solutions of the pseudo-conformally invariant nonlinear Schrödinger equation, Mich. Math. J. 41 (1992), 151-173. | MR 95d:35165 | Zbl 0809.35125

[30] N. Kopell and M. Landman, Spatial structure of the focusing singularity of the nonlinear Schrödinger equation: a geometric analysis, SIAM J. Appl. Math. 55 (1995), 1297-1323. | MR 96g:35176 | Zbl 0836.34041

[31] L.A. Peletier, D. Terman and F.B. Weissler, On the equation Δu + 1/2x · ∇u - u + f(u) = 0, Archive Rat. Mech. Anal. 94 (1986), 83-99. | MR 87m:35089 | Zbl 0615.35034

[32] F. Ribaud, Analyse de Littlewood Paley pour la résolution d'équations paraboliques semi-linéaires, Doctoral Thesis, University of Paris XI, January 1996.

[33] F. B. Weissler, Existence and non-existence of global solutions for a semilinear heat equation, Israel J. Math. 38 (1981), 29-40. | MR 82g:35059 | Zbl 0476.35043